## **Agenda**

Issue Date: 3 April 2012

**Subject:** Agenda for the 123r<sup>d</sup> meeting of the AASB

Venue: Ken Spencer Room, AASB offices

Level 7, 600 Bourke St, Melbourne

Time(s): Wednesday 18 April 2012, from 9.00 a.m. to 5.30 p.m.

Thursday 19 April 2012, from 9.00 a.m. to 4:00 p.m.

The public is invited to attend this meeting. Items 1 and 21 will be held in private.

NOTE: The running order and time allocated to agenda items is subject to change prior to and during

the course of the meeting. It is advisable to visit the website prior to 18 April 2012 to confirm

whether the anticipated running order remains as indicated below.

Those wishing to attend the public sessions of the meeting should register in advance (see AASB meeting <u>procedures for attendance</u> on the AASB's website).

Day 1	Item	Duration	Subject	Objective	
9:00am	1	¾ hr	Agenda, Declarations of Interest and Chairman's Report		
9:45am	2	¼ hr	Apologies, Minutes and Approvals out of session		
10:00am	20	1 hr	ED 212 Not-for-Profit Entities within the General Government Sector	<ul> <li>Consider collation of comments relating to selected issues</li> <li>Verbal Update relating to fair value of defence weapons platforms</li> </ul>	
11:am	Morning tea (30 mins)				
11:30am	5	1 ¼ hrs	Income of NFP Entities	Consideration of issues	
12:45pm	Lunch (	1 hr)			
1:45pm	6	1 ½ hrs	Control in the NFP Public and Private Sector	Consideration of issues	

18 - 19 April 2012; Issued 3 April 2012

Day 1	Item	Duration	Subject	Objective	
3:15pm	7	½ hr	Service Performance Reporting	Consider:	
				<ul> <li>defining/describing Service Performance Reporting</li> </ul>	
				<ul> <li>users and purposes for which users require service performance information</li> </ul>	
				<ul> <li>implications for AASB's submission on IPSASB CP Reporting Service Performance Information</li> </ul>	
3:45pm	Afternoo	n tea (15 mi	ns)		
4:00pm	7 Cont'd	½ hr	Service Performance Reporting (continued)	As above	
4:30pm	8	1 hr	Carbon Tax – Government Perspective	Consider results of research	
5:30pm	Close meeting for day				
Day 2	Item	Duration	Subject	Objective	
<b>Day 2</b> 9:00am	<b>Item</b> 9	Duration ¾ hr	Subject  IPSASB – Conceptual Framework – Presentation	Objective  Decide the key comments to make in the AASB's submission on the IPSASB CP relating to Presentation	
•			IPSASB – Conceptual Framework –	Decide the key comments to make in the AASB's submission on the IPSASB	
9:00am	9	¾ hr	IPSASB – Conceptual Framework – Presentation  Tier 2 (RDR)	Decide the key comments to make in the AASB's submission on the IPSASB CP relating to Presentation  Consider collation of comments on various EDs and issue relating to significant accounting	
9:00am 9:45am	9	¾ hr 1 hr	IPSASB – Conceptual Framework – Presentation  Tier 2 (RDR)	Decide the key comments to make in the AASB's submission on the IPSASB CP relating to Presentation  Consider collation of comments on various EDs and issue relating to significant accounting	
9:00am 9:45am 10:45am	9 10 <i>Morning</i>	<sup>3</sup> ⁄ <sub>4</sub> hr 1 hr tea (15 mins	IPSASB – Conceptual Framework – Presentation  Tier 2 (RDR)	Decide the key comments to make in the AASB's submission on the IPSASB CP relating to Presentation  Consider collation of comments on various EDs and issue relating to significant accounting judgements  Consider report from consultants on research	

18 - 19 April 2012; Issued 3 April 2012

Day 2	Item	Duration	Subject	Objective	
12:45pm	15	1⁄4 hr	Financial Instruments: - General Hedge Accounting - Review of IFRS 9	Updates on IASB progress	
1:00pm	Lunch (1	1 hr)			
2:00pm	16	1⁄4 hr	Leases	Update on IASB progress	
2:15pm	17	½ hr	IPSASB report	Update on March 2012 meeting	
2:45pm	18	1⁄4 hr	Proposed Resource Rent Tax Bills	Consider whether to finalise tentative Agenda Decision	
3:00pm	4	¼ hr	IFRS Interpretations Committee	Update	
3:15pm	19	¼ hr	Emerging Issues	Including: • substantive enactment (verbal only)	
				<ul> <li>definition of deep market for high quality corporate bonds (verbal only)</li> </ul>	
3:30pm	3	1⁄4 hr	Other Business	Note	
3:45pm	21	1⁄4 hr	Review		
4:00pm	Close meeting, followed by afternoon tea (15 mins)				

Draft P:\Board Papers\AASB\2012\18-19 April 2012\2012\_Apr\_AP\_1.AASB Agenda\_M123\_Public Agenda Only.docx last saved 3 April 2012

Item 13 not used this meeting